# SDR AALA202508226670

- Difficulty date: August 21, 2025
- Submitted: August 23, 2025
- Operation: Air carrier
- Aircraft: N314PD
- Make and model: Boeing 737823
- Aircraft serial: 31259
- Aircraft time: 25,480 hours, 11,044 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR GIRT BAR HAS LOOSE WHITE CAP. REMOVE AND REPLACED WHITE CAP RELEASE STOP ASSEMBLY SPRING CLIP ON L1 DOOR. PER AMM 25-66-01.
